← Return to How can I taper off Tramadol 100 mg gradually, safely?Discussion
How can I taper off Tramadol 100 mg gradually, safely?Depression & Anxiety | Last Active: Dec 11, 2022 | Replies (11)
Comment receiving replies
Replies to "I need to gradually taper off tramadol because I'm finding that it has too many negative..."
@csmiller, If you want to stop taking antidepressants, it’s important to talk to your doctor about tapering your dosage down to zero, instead of abruptly stopping your medication. This will help you avoid symptoms of withdrawal. Read more here:
– Weaning Off Antidepressants: What to Know: https://www.healthline.com/health/depression/weaning-off-lexapro
Are you working with your doctor on this taper? Your pharmacist can also be very helpful.
@csmiller. It's very reasonable to expect your internist to review all of your medications and help you to figure out what is working for you and what is not working for you. Are your prescriptions from other physicians? If yes, then your internist would want to know what all of these are. He is likely familiar with most or all of them and if not he has the training and knowledge to consult with others or do some research. I'm suggesting this because when my primary care physician was an internist he was very good at doing just this.
I also think it's reasonable to talk with your internist about tapering off Tramadol if that is what you'd like to do. There are other approaches to pain that you can explore with your internist. A referral to a Pain Clinic?
I can tell you that I and my two sisters take Effexor now. Doses vary but I found my sweet spot at 150.
I have tried a few others over the years that either had unpleasant side effects or simply didn’t work. After approximately two months of taking the Effexor I am so happy to feel like the real me again. Best of luck to you.